# SDR DL72E960868

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS INOP FROM 20ABC TO 27ABC.  FOUND WIRES BROKEN AT 20ABC AND 27ABC.  REPAIRED SAME, EMERGENCY TRACK LIGHTING SYSTEM OPS CHECKS GOOD.
